# SDR UALA2012032001805

- Difficulty date: March 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 45,435 hours, 11,795 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG PYLON MISSING FASTENER INBD SIDE AFT EDGE OF PANEL.  REPLACED SCREWS.
